Alert archive / Colorado / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 13, NWS Pueblo, CO

May 18, 2024Kiowa County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 18, 2024, 10:38 PM MDT for Kiowa County, Prowers County, Colorado. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2024, 10:38 PM MDT (04:38 UTC)
Expired
May 18, 2024, 11:15 PM MDT
In force
37 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Kiowa County, CO, Prowers County, CO

The radar

The Goodland radar (KGLD), 153 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 4.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2024-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 957 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2024-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
957 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
2473 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

644 
WUUS55 KPUB 190438
SVRPUB
COC061-099-190515-
/O.NEW.KPUB.SV.W.0013.240519T0438Z-240519T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
1038 PM MDT Sat May 18 2024

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Prowers County in southeastern Colorado...
  Southeastern Kiowa County in southeastern Colorado...

* Until 1115 PM MDT.

* At 1038 PM MDT, a severe thunderstorm was located near Granada, or
  12 miles east of Lamar, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Holly, Granada, Hartman, and Bristol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3789 10239 3802 10258 3837 10236 3818 10204
      3807 10204
TIME...MOT...LOC 0438Z 226DEG 29KT 3802 10239 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Rodriguez
2 follow-up statements
116 
WWUS55 KPUB 190450
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
1050 PM MDT Sat May 18 2024

COC061-099-190515-
/O.CON.KPUB.SV.W.0013.000000T0000Z-240519T0515Z/
Prowers CO-Kiowa CO-
1050 PM MDT Sat May 18 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT
FOR NORTHEASTERN PROWERS AND SOUTHEASTERN KIOWA COUNTIES...

At 1049 PM MDT, a severe thunderstorm was located over Granada, or 16
miles west of Coolidge, moving northeast at 35 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Holly, Granada, Hartman, and Bristol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3792 10233 3805 10256 3837 10236 3818 10204
      3807 10204
TIME...MOT...LOC 0449Z 226DEG 29KT 3809 10230 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Rodriguez
182 
WWUS55 KPUB 190506
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
1106 PM MDT Sat May 18 2024

COC061-099-190515-
/O.CON.KPUB.SV.W.0013.000000T0000Z-240519T0515Z/
Prowers CO-Kiowa CO-
1106 PM MDT Sat May 18 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT
FOR NORTHEASTERN PROWERS AND SOUTHEASTERN KIOWA COUNTIES...

At 1105 PM MDT, a severe thunderstorm was located over Hartman, or 13
miles northwest of Coolidge, moving northeast at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Holly, Granada, Hartman, and Bristol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3797 10222 3812 10236 3836 10234 3818 10204
      3807 10204
TIME...MOT...LOC 0505Z 226DEG 27KT 3813 10222 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Rodriguez

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 5:20 PM MDT, 5 hours 18 minutes earlier. Its key messages:

  • A few strong/severe storms possible this afternoon over the plains.
  • Strong to severe storms possible once again over the far eastern plains tomorrow afternoon.
  • Warm, dry, and windy for Monday, with isolated thunderstorms favoring the higher terrain and far eastern plains.
  • Better chance for showers and thunderstorms Tuesday through Tuesday night.
Area forecast discussion, May 18, 5:20 PM MDT, 5 hours 18 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
520 PM MDT Sat May 18 2024

.KEY MESSAGES...

- A few strong/severe storms possible this afternoon over the
  plains.

- Strong to severe storms possible once again over the far
  eastern plains tomorrow afternoon.

- Warm, dry, and windy for Monday, with isolated thunderstorms
  favoring the higher terrain and far eastern plains.

- Better chance for showers and thunderstorms Tuesday through
  Tuesday night.

&&

.SHORT TERM /THROUGH SUNDAY/...
Issued at 155 PM MDT Sat May 18 2024

Currently...

Scattered showers and thunderstorms were located in the Pikes Peak
region and extended southwest into Fremont county. Another line of
convection was noted over the central mtns. Shear was quite
favorable over the I-25 corridor with the stout SE winds in place
over the mid level westerlies, but CAPE values were running about
500 J/kg. Some weak rotation was noted with the cells up in far
northern El Paso county.

Rest of today into tonight...

Main concern for stronger storms in the short term will generally be
north of Pueblo to Springfield CO line. Best CAPE will be over Kiowa
county later this afternoon into the evening hours and overall best
chance of a severe storm getting going will be over Kiowa county
region, later this evening. Activity is likely to clear all of the
region by the mid to late evening hours.

Otherwise, anticipate clear skies later tonight with mid temps
around 50F tomorrow morning plains, 40s valleys and 30 and 40s mtns.

Tomorrow...

Main forcing tomorrow will move across the region relatively early,
and likewise the best chance for stronger storms will be over the
far eastern plains during the mid afternoon (2-4 pm) time frame. SPC
currently has slight risk up the the KS/CO border and cannot argue
with this. Over the remainder of the region a few high based storms
will be possible with the main concern being some gusty winds.
Otherwise it will be quite warm tomorrow as breezy west to southwest
surface winds will be in place, and with downslope in place, it will
get warm. Expect highs around 90F along the KS border with mid to
upper 80s over the rest of the plains. winds will be in the 15-20
mph range with G25-35kt, with stronger winds in the mtns.

The only fire weather zone with fuels favorable for critical fire
behavior is zone 225 (Southern Mtns), however min RH values will
only be at around 15% so no fire wx high lights anticipated at this
time. \/Hodanish

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Issued at 155 PM MDT Sat May 18 2024

Sunday night through Monday...Upper trough of low pressure over the
Pacific NW will begin to strengthen and push east into the Rocky Mt
region, increasing southwest flow aloft across the Four Corners and
CO. This will provide for a very mild night Sunday night and warming
temps on Monday, but increasing mid and high level moisture will
mean an increase in cloud cover through the day from the west as
well as isolated to scattered convection initiating over the higher
terrain by midday Mon. In addition, though dry downsloping air will
push east across the plains during the afternoon, models are
indicating some low level moisture seeping back into the far eastern
plains during the morning. This should provide the fuel for isolated
storm development during the afternoon for a few hours before the
dry air overcomes. As for fire weather concerns, weather parameters
are there for portions of the forecast area but latest fuels info
indicates green up underway so no firewx highlights at this time. As
for temps, plan on highs Mon in the 70s for the high valleys and mid
70s to mid 80s for the plains.

Tuesday and Wednesday...Upper trough crosses the Rocky Mt region
Tue, bringing a quick 1 to 3 inches of new snow to the central mts
as well as slightly cooler temps and shower chances to the plains
thanks to a midday cold front. All of the higher terrain will likely
see some light snow, but the central mts and the Pikes Peak region
will see the most since the positions of this upper system will
favor the northern half of the state. Plan on scattered showers and
isolated thunderstorms across the eastern plains Tue afternoon and
evening, then lingering llvl moisture sparking isolated convection
again on Wed. Both days will be slightly cooler, with highs in the
60s for the high valleys, and upper 60s to upper 70s for the plains.

Thursday through Saturday...Long range models indicate that another
Pacific low pressure system will gather strength Thu, then push
across the Rockies Fri and Sat. There is some disagreement on how
far south this system will dip, with the extended procedure
currently siding with a more northern track which will keep the
forecast area under dry and warm west to southwest flow with just
some isolated convection possibilities. Plan on highs all three days
in the mid 60s to around 70F for the high valleys, and mid 70s to
mid 80s for the plains. Moore

&&

.AVIATION /00Z TAFS THROUGH 00Z SUNDAY/...
Issued at 515 PM MDT Sat May 18 2024

At KCOS and KPUB, will carry vcts until 02z at both sites, and
would expect brief periods of strong and erratic outflow winds
gusting to 40 kts at times. Storms then end after 02z with VFR
conditions overnight and through the day Sun. S-SW winds will
strengthen Sun after 18z, with some gusts over 20 kts at KCOS
through the afternoon. At KALS, VFR the next 24 hrs. SW winds
will diminish this evening, the reappear 17z-18z Sun, with
gusts to 25 kts.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...HODANISH
LONG TERM...MOORE
AVIATION...PETERSEN
Hazardous weather outlook, May 18, 11:33 AM MDT, 11 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1133 AM MDT Sat May 18 2024

COZ058>089-093>099-191745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1133 AM MDT Sat May 18 2024

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms will form over the mountains early this
afternoon with most of the activity occurring north of highway 50.
The thunderstorm activity will then move east and move across the
greater Pikes Peak region during the mid to late afternoon time
period. The storms will then continue to move across the far
eastern plains this evening, with most of the activity remaining
north of a line from La junta to Springfield.

Strong gusty winds of 45 to 55 mph will be possible, with local
gusts to 60 mph possible, especially over the far eastern plains.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Isolated thunderstorms, a few possibly severe, are possible
across the eastern plains Sunday, and again on Monday. Additional
showers and thunderstorms are expected across portions of the
higher terrain and plains Tuesday and Tuesday night. Snowfall
across the higher terrain will be minor, with the risk of severe
weather anticipated to be low at this time.

Periods of warm, dry, and windy conditions are expected next
week. At this time, highest confidence for these conditions to
occur is on Sunday and again Monday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

34/34

In the hours before

Special weather statement, May 18, 8:42 PM MDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Pueblo CO
842 PM MDT Sat May 18 2024

COZ095>097-190315-
Las Animas Vicinity/Bent County CO-Western Kiowa County CO-
Eastern Kiowa County CO-
842 PM MDT Sat May 18 2024

...STRONG THUNDERSTORMS WILL IMPACT WESTERN KIOWA AND NORTH CENTRAL
BENT COUNTIES THROUGH 915 PM MDT...

At 842 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Wild Horse Point to near
Arlington to 10 miles east of Blue Lake. Movement was northeast at 25
mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Eads, Haswell, and Blue Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3819 10302 3831 10329 3852 10343 3853 10317
      3861 10317 3861 10290 3860 10261
TIME...MOT...LOC 0242Z 212DEG 23KT 3857 10338 3837 10325 3828 10306

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

mw
Special weather statement, May 18, 9:07 PM MDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
907 PM MDT Sat May 18 2024

COZ095>098-190345-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
907 PM MDT Sat May 18 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN PROWERS...CENTRAL
KIOWA AND NORTHEASTERN BENT COUNTIES THROUGH 945 PM MDT...

At 907 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles northeast of Has35ll to near Eads to
Neegronda Reservoir. Movement was northeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Eads, Neeoshe Reservoir, Sweetwater Reservoir, Chivington, Brandon,
Neegronda Reservoir, and Queens Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3841 10229 3820 10283 3839 10291 3861 10315
      3861 10236
TIME...MOT...LOC 0307Z 232DEG 35KT 3863 10304 3847 10281 3832 10278

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

mw
Local storm report, May 18, 9:32 PM MDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
932 PM MDT Sat May 18 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     Hail             3 SSW Wiley             38.11N 102.74W
05/18/2024  M1.00 Inch       Prowers            CO   Storm Chaser

            Reported via social media.

&&

mw
Special weather statement, May 18, 9:55 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
955 PM MDT Sat May 18 2024

COZ096-190430-
Eastern Kiowa County CO-
955 PM MDT Sat May 18 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN KIOWA COUNTY
THROUGH 1030 PM MDT...

At 955 PM MDT, Doppler radar was tracking a strong thunderstorm over
Sheridan Lake, or 23 miles south of Cheyenne Wells, moving east at 35
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Sheridan Lake and Towner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3838 10239 3861 10241 3862 10218 3861 10212
      3862 10211 3861 10205 3848 10204 3838 10205
TIME...MOT...LOC 0355Z 257DEG 28KT 3848 10232

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

mw
Special weather statement, May 18, 10:12 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1012 PM MDT Sat May 18 2024

COZ096-098-190445-
Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO-
1012 PM MDT Sat May 18 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN PROWERS AND SOUTHEASTERN
KIOWA COUNTIES THROUGH 1045 PM MDT...

At 1012 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles east of Queens Reservoir to near Lamar
to 14 miles southwest of Granada. Movement was northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lamar, Granada, Hartman, and Bristol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3838 10221 3819 10222 3797 10219 3794 10258
      3813 10263 3836 10253
TIME...MOT...LOC 0412Z 244DEG 22KT 3830 10248 3811 10257 3796 10253

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

mw
Special weather statement, May 18, 10:14 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1014 PM MDT Sat May 18 2024

COZ095-097-098-190445-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-
1014 PM MDT Sat May 18 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PROWERS...SOUTH
CENTRAL KIOWA AND NORTHEASTERN BENT COUNTIES THROUGH 1045 PM MDT...

At 1014 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Haswell, or 27 miles northwest of Lamar, moving
east at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Neegronda Reservoir and Sweetwater Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3820 10310 3838 10312 3850 10281 3823 10273
TIME...MOT...LOC 0414Z 256DEG 21KT 3831 10303

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

mw

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 6:27 PM MDTSpecial Weather StatementPUBCrowley33 min
May 18, 7:00 PM MDTSpecial Weather StatementPUBCrowley30 min
May 18, 7:08 PM MDTSpecial Weather StatementPUBBent37 min
May 18, 7:16 PM MDTSpecial Weather StatementPUBBaca29 min
May 18, 7:39 PM MDTSevere Thunderstorm WarningPUBBent, Prowers51 min
May 18, 7:49 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa, Otero26 min
May 18, 7:58 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers47 min
May 18, 8:05 PM MDTSpecial Weather StatementPUBProwers25 min
May 18, 8:11 PM MDTSpecial Weather StatementPUBKiowa34 min
May 18, 8:32 PM MDTSevere Thunderstorm WarningPUBProwers28 min
May 18, 8:42 PM MDTSpecial Weather StatementPUBKiowa33 min
May 18, 8:59 PM MDTSevere Thunderstorm WarningPUBProwers46 min
May 18, 9:07 PM MDTSpecial Weather StatementPUBKiowa38 min
May 18, 9:48 PM MDTSevere Thunderstorm WarningPUBProwers27 min
May 18, 10:12 PM MDTSpecial Weather StatementPUBProwers33 min
May 18, 10:14 PM MDTSpecial Weather StatementPUBKiowa31 min
May 18, 10:52 PM MDTSpecial Weather StatementPUBKiowa38 min
May 18, 11:11 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers34 min
May 19, 3:26 AM MDTFire Weather WatchPUBCostilla, Custer, Huerfano, Las Animas, Pueblo, Saguache11 hr
May 19, 1:07 PM MDTSpecial Weather StatementPUBBaca, Prowers38 min
May 19, 1:28 PM MDTSpecial Weather StatementPUBBaca32 min
May 19, 1:38 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca, Bent, Prowers67 min
May 19, 2:15 PM MDTRed Flag WarningPUBCostilla, Custer, Huerfano, Las Animas, Pueblo, Saguache30 hr
May 19, 2:34 PM MDTSpecial Weather StatementPUBElbert26 min
May 19, 3:12 PM MDTSpecial Weather StatementPUBProwers33 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.